Neondream, that's interesting that you say the Pred is giving you horrible upper GI cramps. I am really wondering if it is contributing to mine too. Do you take your Pred dose in the morning? I feel like by the time evening falls, the dose starts to wear off and the pain and nausea begin. The nausea was almost unbearable at 60mg - it woke me up in the middle of the night.
Normally 2 mesalamine enemas a day would take my bleeding away within a week (luckily). But with these upper GI pains, I feel like the enema in the morning is almost worthless. I take one at night, which I feel helps. Get up very early, eat, have a BM and then take the other one and lie down for another hour. But when I get up I have to go to the bathroom right away. I suppose having the morning enema in for an hour is better than nothing, but I doubt its doing too much that way. I used to be able to use this flare-up regimen and keep the morning enema in most of the day.
I'm going to try to call my doc office this morning and insist that I see my GI doctor and not his 'assistants'. If they won't help me, then I'm going to tell them I want an appt with another doc. I'm about ready to drive down to Mayo and start going there like I did 12 years ago. That is one place that will not ignore you when you are having a flare.
Maintenance meds: 3 Colazal, 3 x day, 1 mesalamine enema/night